Access count of this item: 105

Files in This Item:
File Description SizeFormat 
1179-9.pdf1.91 MBAdobe PDFView/Open
Title: On the Number of Iterations of Newton's Method for Complex Polynomials (New developments in dynamical systems)
Authors: Schleicher, Dierk
Issue Date: Dec-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1179
Start page: 83
End page: 93
URI: http://hdl.handle.net/2433/64534
Appears in Collections:New developments in dynamical systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.